# SDR DXTA2010110804298

- Difficulty date: November 5, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N749QS
- Make and model: Gulstm 200
- Aircraft serial: 165
- Aircraft time: 2,531 hours, 1,560 cycles
- Engine: Pwc PW306A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 1250A000002
- Part serial: 00256
- Condition: Malfunctioned
- Location: Flap/Slats
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE CRUISING AT FL230 WE GOT A "GEAR NOT DOWN" CAS MESSAGE ALONG WITH THE GEAR WARNING HORN AND THE RT PFD AIRSPEED INDICATOR TURNED RED.  RECEIVED ALL NORMAL INDICATIONS ONCE GEAR WAS DOWN & LOCKED.   TROUBLESHOT TO A BAD FLAP/SLAT ECU. REPLACED WITH AN INSPECTED/TESTED FSECU.   FUNCTIONAL TEST AND LANDING GEAR EXTENSION WARNING SYS OPS CHECKED GOOD.  WORK DONE IAW MM 27-51-05, 27-51-45 & 32-60-00.
